# SDR SIMA200709905

- Difficulty date: April 6, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 11,793 hours, 8,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85710
- Condition: Discharged
- Location: Cabin
- Part time: 6,647 hours, 4,989 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROW 1 AND 11, REAR EMERGENCY EXIT AND LEFT LOWER WINDOW EXIT SIGNS INOPERATIVE.  REMOVED AND REPLACED NUMBER 3 BATTERY PACK IAW CRJ AMM 33-51-17 AND REPLACED CEILING FLOOD LIGHT BULB IAW AMM 33-51-09.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
